# SDR UALA2009100503123

- Difficulty date: October 3, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 67,918 hours, 19,707 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825M
- Part serial: 31331
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

L GEN DRIVE LIGHT NOT ON WITH ENGINES OFF.  ACP'D ENG RUN WITH VERIFICATION OF GEN DRIVE EICAS MSG, RESET IDG RING.  REPLACED NR 1 ENG IDG.  OPS CHECK GOOD.
